# SDR CALA2019021800269

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 81,599 hours, 17,132 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792N
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE RT GEN FAILURE AT 120 KTS. BPCU FAULTS ARE DISCONNECT TRIP, BTB, DP TRIP, MAIN BUS OVERLAP ZONE. FAULTS SEEM TO REPEAT THE FAULT HISTORY OF THE INSTALLED IDG 1206. KIT AND IDG BEING SHIPPED IN. REMOVED AND REPLACED NR 2 ENGINE IDG PER AMM 24-11-01 OPS AND LEAK CHECK GOOD AT THIS TIME A/C OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT 1086007 SN OFF 1206 GENERATOR, INTE  OFF 19-2420-9-0001 1206 ON 19-2420-9-0001 0866.
